# SDR A6WA2019030146448

- Difficulty date: February 19, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 43,379 hours, 41,928 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECIEVED NOSE DOOR WARNING MESSAGE AND GEAR DISAGREE WARNING MESSAGES, C/W QRH, MESSAGE CLEARED, THEN DIVERTED.
